Aa
A
A
Close
Avatar universal
Does Furosemide Cause Increase In Blood Sugar Level?
I take furosemide 100 mg. three times each day and I believe it is causing my sugar level to rise.  I've taken this medication for years and it helps but I recently weaned myself off and kept track of how my sugar level dropped.  I'm back on it again and levels are once again high.  Does anyone know for certain if furosemide actually causes an increase in blood sugar levels?  It is also known as Luvox.  Thanks.
Cancel
1 Answers
Page 1 of 1
Avatar universal
I apologize for posting 'furosemide' when I meant Fluvoxamine.  It's also known as Luvox.  Yes, I have many of these fuzzy, confusing moments.  =)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Diabetes Answerers
231441 tn?1333896366
Blank
Manila, Philippines
Avatar universal
Blank
5536886 tn?1455830946
Blank
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
973741 tn?1342346373
Blank
specialmom commented on Nighthawk61's status
Aug 18
973741 tn?1342346373
Blank
specialmom commented on Barb135's status
Aug 18
973741 tn?1342346373
Blank
specialmom commented on Belle313's status
Aug 18
Diabetes - Type 2 Community Resources